CSpace
A ROBUST TRUST REGION ALGORITHM FOR SOLVING GENERAL NONLINEAR PROGRAMMING
Liu Xinwei; Yuan Yaxiang
2001
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume19Issue:3Pages:309
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16524
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Xinwei,Yuan Yaxiang. A ROBUST TRUST REGION ALGORITHM FOR SOLVING GENERAL NONLINEAR PROGRAMMING[J]. Journal of Computational Mathematics,2001,19(3):309.
APA Liu Xinwei,&Yuan Yaxiang.(2001).A ROBUST TRUST REGION ALGORITHM FOR SOLVING GENERAL NONLINEAR PROGRAMMING.Journal of Computational Mathematics,19(3),309.
MLA Liu Xinwei,et al."A ROBUST TRUST REGION ALGORITHM FOR SOLVING GENERAL NONLINEAR PROGRAMMING".Journal of Computational Mathematics 19.3(2001):309.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Xinwei]'s Articles
[Yuan Yaxiang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Xinwei]'s Articles
[Yuan Yaxiang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Xinwei]'s Articles
[Yuan Yaxiang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.